MAUDE Adverse Event Report: MASIMO - 40 PARKER SEDLINE SENSOR; OXIMETER

MASIMO - 40 PARKER SEDLINE SENSOR; OXIMETER
Model Number 4248
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
It was reported "psi shows too high value while patient was anesthetized." no consequences or impact to patient was reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During this evaluation, the sensor passed visual inspection; however, failed continuity testing due to open r1, r2, l1, l2, cb, ct across the electrodes.Additionally, the sensor was returned used and could not be tested on forehead.Corrected data: (procode): updated from "dqa" to "mwi".

Brand Name
SEDLINE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7233096
Report Number2031172-2018-00037
Device Sequence Number1274298
Product Code MWI
UDI-Device Identifier10843997005804
UDI-Public10843997005804
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2019
Device Model Number4248
Device Catalogue Number2479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 01/07/2018
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1